# SDR ASAA2024081253151

- Difficulty date: August 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,867 hours, 14,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 144A311118144A31
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER LAP SEAM AT STA 616 TO STA 627 STR 4L HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO LH UPPER LAP SEAM SKIN PANELS 144A3111-18 AND 144A3111-19 AT STA 616-639 STGR 4L IAW EA800-53EA-27428 REV 01.
